MAUDE Adverse Event Report: DYNAREX CORPORATION DYNAREX EPIRITE SYRINGE; PISTON SYRINGE

DYNAREX CORPORATION DYNAREX EPIRITE SYRINGE; PISTON SYRINGE
Model Number 6985
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Reference report number mw5087168 for incomplete syringe graduations.Note: an adverse event did not occur.A physician was reporting the issue of incomplete graduation markings on the syringe for young children.Dynarex provides a syringe that is a component in a kit, and makes no reference or recommendations regarding dosage.It is the responsibility of the kit manufacturer to determine syringe suitability and appropriateness for use as part of the finished combination kit.Dynarex did not initiate the ifu for the drug in the package insert and cannot accept responsibility for product incompatibility or syringe graduations.

Brand Name
DYNAREX EPIRITE SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
DYNAREX CORPORATION
10 glenshaw street
orangeburg NY 10962 1207
MDR Report Key9418977
Report Number2431014-2019-00002
Device Sequence Number2209589
Product Code FMF
UDI-Device Identifier00616784698526
UDI-Public00616784698526
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2019
Report Date (Section F) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6985
Device Catalogue Number6985
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/07/2019
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/06/2019